Skip to content
Does a higher dosage of Vyvanse mean it will last longer?
An_247962 posted:
I have been recently diagnosed with ADULT ADHD and prescribed Vyvanse 30mg once a day, in the morning. I can feel it wear off, or become less effective about 4pm everyday. I get extremely exhausted and run down, to the point were all i want to do is lay in my bed. Of course this is the same time i leave work, pick up my kids from after school program, have to make dinner, help children with homework, baths, story time, clean, ect...I am great all day at work, focused and getting things done, but when i leave work, for other work, i feel exhausted, cant focus and it is such a struggle. I have been on Vyvanse for exactly 9 days now, and i dont know if i should contact my doctor for a higher dosage or not.
BelieveinYou responded:
Of course, I am not a doctor. But, my daughter's doctor prescribed her a short acting adderall as needed to get through the afternoon homework. It has really helped. He did this after increasing her does of vyvanse did improve school, just not after school.

Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

Talk to your doctor about correct doseages
I have tried many variations of adderall (10 mg, 20 mg, 20 mgXR, etc) It took me about 2 years of trying different variations, but I have ... More
Was this Helpful?
1 of 1 found this helpful

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.